# SDR ASOA2013080608838

- Difficulty date: July 14, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP PLATE OF BS 349, FRAME BETWEEN S9-27R.  REPAIRED IAW SRM 51-21-06, 51-42-13, 51-42-06, 51-42-15, 51-42-21.
